Skip to content

    Read user comments about the side effects, benefits, and effectiveness of Evista oral.

    Overall User Ratings

    239 Total User Reviews

    User Reviews

    «Previous 106-110 of 128 Next»
    Condition: Decreased Bone Mass Following Menopause
    10/1/2008 10:36:23 AM

    Reviewer: chattyb, 55-64 Female on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 4

    Satisfaction

    Current Rating: 1

    Comment:
    I took this medication for two weeks. I started to get pain in my legs that gradually worked into bad leg cramps. I also got "charlie horses" in the morning. This drug is not worth the risks.

    Condition: Decreased Bone Mass Following Menopause
    9/28/2008 8:54:58 AM

    Reviewer: 55-64 Female on Treatment for 2 to less than 5 years (Patient)

    Effectiveness

    Current Rating: 3

    Ease of Use

    Current Rating: 3

    Satisfaction

    Current Rating: 1

    Comment:
    I WAS happy with Evista, no side effects the first year. After the second year, I began to have terrible foot pain and insomnia. Then, to my surprise, through a CT Scan for colon health, it was discovered that I have cysts, enlarging in 3 months, and fibroids. I NEVER had fibroids or any other problems in the fertile years, I am now 63. I wonder how many of us have cysts on the ovaries, which ... Show Full Comment

    Condition: Decreased Bone Mass Following Menopause
    8/20/2008 12:50:01 AM

    Reviewer: 55-64 Female on Treatment for 2 to less than 5 years (Patient)

    Effectiveness

    Current Rating: 3

    Ease of Use

    Current Rating: 4

    Satisfaction

    Current Rating: 1

    Comment:
    I have taken Evista for 3 years and have severe cramping,swelling and pain in my back and legs.My Dr.says its caused by my diabetes,but after reading these reviews I'm not so sure!I think I'll stop for a couple of weeks and see if there is improvement.Thanks so much to all who have shared your experiences here.

    Condition: Decreased Bone Mass Following Menopause
    8/6/2008 10:37:55 PM

    Reviewer: Sandi, 45-54 Female on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 1

    Comment:
    I have been on evista for 2 weeks my stomach is severely bloated,I feel like I'm starting to get depressed,having mood swings,feeling very tired,no energy,I had a hysterectomy at 37 and now have osteoporosis.My grandmother died from severe fractures of the spine due to osteoporosis,I don't want to suffer like she did but don't think I can live with these side affects! I will just have ... Show Full Comment

    Condition: Decreased Bone Mass Following Menopause
    7/25/2008 6:52:02 AM

    Reviewer: sc2ing, 45-54 Female on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 3

    Satisfaction

    Current Rating: 1

    Comment:
    This medicine caused me to have chest pain with a trip to the emergency room and a night stay in the hospital. Thinking I was having a heart attack. Turns out this medicine burned my esophagus and now I have ulcers. I am being treated for these ulcers now. This is one of the worst treatments for bone lose. DO NOT TAKE!

    «Previous 106-110 of 128 Next»

    Ask the pharmacist

    Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
    See the Ask the Pharmacist event schedule.

    Ask a Question

    Popular Slideshows & Tools on WebMD

    disciplining a boy
    Types, symptoms, causes.
    fruit drinks
    Eat these to think better.
    embarrassed woman
    Do you feel guilty after eating?
    diabetes highlighted
    4 early warning signs.
    handful of vegetables and vitamins
    Diet tips and mistakes.
    birth control pills
    Which kind is right for you?
    Remember your finger
    Are you getting more forgetful?
    sticky notes on face
    10 tips to clear your brain fog.
    Close up of eye
    12 reasons you're distracted.
    Trainer demonstrating exercise for RA
    Exercises for your joints.
    apple slices with peanut butter
    What goes best with workouts?
    woman having a good day
    Revitalize your life.

    Newsletters

    Subscribe to free WebMD newsletters.

    • WebMD Daily

      WebMD Daily

      Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

    • Men's Health

      Men's Health

      Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

    • Women's Health

      Women's Health

      Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

    By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy and understand that I may opt out of WebMD subscriptions at any time.

    WebMD the app

    Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

    Find Out More
    IMPORTANT: About This Section and Other User-Generated Content on WebMD

    The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

    Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.